# SDR AMTA200301054

- Difficulty date: August 12, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5101007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING AFT LOWER EMERGENCY LIGHT LENSE ASSEMBLY MISSING.  INSTALLED NEW LIGHT ASSEMBLY, OPS CHECK GOOD REF MM 33-51-01-2.  (M)
